Case Report

Acute generalised exanthematous pustulosis secondary to cotrimoxazole or tenofovir

J Black, R Kruger, R Roberts, R Lehloenya, M Mendelson
Southern African Journal of HIV Medicine | Vol 13, No 4 | a117 | DOI: https://doi.org/10.4102/sajhivmed.v13i4.117 | © 2012 J Black, R Kruger, R Roberts, R Lehloenya, M Mendelson | This work is licensed under CC Attribution 4.0
Submitted: 15 December 2012 | Published: 04 October 2012

About the author(s)

J Black, Division of Infectious Diseases and HIV Medicine, Department of Medicine, Faculty of Health Sciences, University of Cape Town and Groote Schuur Hospital, Cape Town, South Africa
R Kruger, Division of Dermatology, Department of Medicine, Faculty of Health Sciences, University of Cape Town and Groote Schuur Hospital, Cape Town, South Africa
R Roberts, Department of Clinical Laboratory Sciences, Division of Anatomical Pathology, University of Cape Town and National Health Laboratory Service, Groote Schuur Hospital, Cape Town, South Africa
R Lehloenya, Division of Dermatology, Department of Medicine, Faculty of Health Sciences, University of Cape Town and Groote Schuur Hospital, Cape Town, South Africa
M Mendelson, Division of Infectious Diseases and HIV Medicine, Department of Medicine, Faculty of Health Sciences, University of Cape Town and Groote Schuur Hospital, Cape Town, South Africa


Share this article

Bookmark and Share

Abstract

Cutaneous adverse drug reactions are a common complication of antiretroviral therapy and of drugs used to treat opportunistic infections. We present a rare case of acute generalised exanthematous pustulosis secondary to cotrimoxazole or tenofovir.

Keywords

HIV, Adverse cutaneous drug reaction

Metrics

Total abstract views: 1330
Total article views: 4787


Crossref Citations

No related citations found.